Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Lower abdominal pain. Treated for mild varicosene. Blood in urine and semen. Any advice?

Hi Doctor, I have left lower abdominal pain before two months. Scan has been done twice and doctor comes to a conclusion of mild varicosene. Tablets were taken for the same. For past one week i am feeling pain throught out my lower stomach. Itching and pain in Penis during urination , small amount of blood in urine and semen is found. Please advise me
Asked On : Thu, 28 Feb 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
as you have done the abdominal scan , you should have mentioned the details of it about your kidneys and baldder about any renal stones or cystitis. most common casue of itching and pain while urination is urinary tract infection . may be a stone inside the kidneys also.

so i advise you to take fresh ultrasound report and get done your urine analysis also includind urine sugar.

hope this will help u
Answered: Thu, 28 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor